Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Small child, cough, cold, vomiting, wheezing. Prescribed steam inhalation. Safe to give asthalin expectorant?

My daughter has cough and cold from three days.She had a bout of vomiting yesterday .She has scattered breath sounds. Is it okay to give her asthalin expectorant? Her pediatrician has advised against vapourisation/ steam inhalation as it causes increase in secretions. Kindly advice.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Jun 2015
Hello dear..
Asthalin will take care of the wheezing by causing dilation of the constricted small airways
And expectorant will clear the secretions out of lungs & lubricate the airways.
All this will lead to improvement of symptoms & can be safely used.
Also make sure she is taking a healthy diet, maintaining adequate hydration & avoid cold food and drinks.
Wishing your daughter a speedy recovery.
Thanks & take care.
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor